# SDR 00FDEA00486

- Difficulty date: July 25, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 3) ON LOWER CHORD BS 1070 FLOORBEAM LBL 27 - 43, RBL 40, WL 200.  *S/D*   REMOVED, FABRICATED, ALODINED, PRIMED AND INSTALLED NEW REPAIR ANGLES AND FILLERS PER IAW FEDEX SRM 53-10-1 FIG 4 AND FEDEX SRM 53-10-8 FIG 8.
